# SDR 2005UALA01262

- Difficulty date: November 11, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 61,667 hours, 7,703 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP DR2 LT ENTRY CEILING.  *S/D*  REPLACED LAMP EMERGENCY LIGHT.
